Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Partially bounded $ J$-fractions


Authors: Lester G. Riggs and W. T. Scott
Journal: Trans. Amer. Math. Soc. 109 (1963), 45-55
MSC: Primary 30.25
MathSciNet review: 0155964
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.25

Retrieve articles in all journals with MSC: 30.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0155964-2
PII: S 0002-9947(1963)0155964-2
Article copyright: © Copyright 1963 American Mathematical Society